# SDR 96ZZZX3419

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N231PB
- Make and model: Mooney M20K
- Aircraft serial: 250163
- Engine: Cont TSIO360GB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Studs
- Part number: 401852
- Condition: Failed
- Location: Nr 1 Cyl Exh Rkr
- Part time: 1,729 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

ENGINE SUDDENLY STARTED RUNNING ROUGH, LOSS OF POWER (PARTIAL) WHILE IN CRUISE FLIGHT 210.  FOUND NR 1 CYLINDER EXHAUST ROCKER SHAFT HOLD-DOWN STUDS BROKEN.  INVESTIGATION REVEALED IMPROPER TORQUE ON ROCKER SHAFT HOLD-DOWN STUDS.
